RIMOLDI, MICHELE

RIMOLDI, MICHELE  

Dipartimento di Scienze Matematiche  

043556  

Mostra records
Risultati 1 - 20 di 22 (tempo di esecuzione: 0.033 secondi).
Citazione Data di pubblicazione Autori File
Characterizations of model manifolds by means of certain differential systems / Pigola, S.; Rimoldi, M.. - In: CANADIAN MATHEMATICAL BULLETIN. - ISSN 0008-4395. - STAMPA. - 55:3(2012), pp. 632-645. [10.4153/CMB-2011-134-0] 1-gen-2012 Rimoldi, M. + -
Complete self-shrinkers confined into some regions of the space / Pigola, Stefano; Rimoldi, Michele. - In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. - ISSN 0232-704X. - STAMPA. - 45:1(2014), pp. 47-65. [10.1007/s10455-013-9387-8] 1-gen-2014 Rimoldi, Michele + -
The Cotton Tensor and The Ricci Flow / Mantegazza, Carlo; Mongodi, Samuele; Rimoldi, Michele. - In: GEOMETRIC FLOWS. - ISSN 2353-3382. - ELETTRONICO. - 2:1(2017), pp. 49-71. [10.1515/geofl-2017-0001] 1-gen-2017 Michele Rimoldi + MantegazzaMongodiRimoldi_CottonTensRicFlow.pdf
Density and non-density of $C^infty_c hookrightarrow W^{k,p}$ on complete manifolds with curvature bounds / Honda, Shouhei; Mari, Luciano; Rimoldi, Michele; Veronelli, Giona. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 211:(2021). [10.1016/j.na.2021.112429] 1-gen-2021 Rimoldi, Michele + HondaMariRimoldiVeronelli_Density_Rev.pdf1-s2.0-S0362546X21001176-main.pdf
Density Problems for second order Sobolev Spaces and Cut-off Functions on Manifolds With Unbounded Geometry / Impera, Debora; Rimoldi, Michele; Veronelli, Giona. - In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1073-7928. - STAMPA. - 2021:14(2021). [10.1093/imrn/rnz131] 1-gen-2021 Impera, DeboraRimoldi, Michele + rnz131.pdfImperaRimoldiVeronelli_IMRN_final.pdf
Extremals of Log Sobolev inequality on non-compact manifolds and Ricci soliton structures / Rimoldi, Michele; Veronelli, Giona. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 58:2, Art. 66(2019), pp. 1-26. [10.1007/s00526-019-1518-z] 1-gen-2019 Michele Rimoldi + RimoldiVeronelli_ExtrLSI_final.pdfRimoldiVeronelli_ExtremalsOfLogSobolev.pdf
The Frankel property for self-shrinkers from the viewpoint of elliptic PDEs / Impera, Debora; Pigola, Stefano; Rimoldi, Michele. - In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. - ISSN 0075-4102. - STAMPA. - 773:(2021), pp. 1-20. [10.1515/crelle-2020-0044] 1-gen-2021 Impera, DeboraRimoldi Michele + IPR_Frankel.pdfIPR_Frankel-revised.pdf10.1515_crelle-2020-0044.pdf
Higher order distance-like functions and Sobolev spaces / Impera, Debora; Rimoldi, Michele; Veronelli, Giona. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 396:(2022), p. 108166. [10.1016/j.aim.2021.108166] 1-gen-2022 Impera,DeboraRimoldi,Michele + ImperaRimoldiVeronelli_HODistLike.pdfHigher order distance-like functions and Sobolev spaces.pdf
Index and first Betti number of f-minimal hypersurfaces and self-shrinkers / Impera, Debora; Rimoldi, Michele; Savo, Alessandro. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - STAMPA. - 36:3(2020), pp. 817-840. [10.4171/rmi/1150] 1-gen-2020 Debora ImperaMichele Rimoldi + ImperaRimoldiSavo_IndexfMin_ToApp.pdfRMI-2019-1150.pdf
Index and first Betti number of f-minimal hypersurfaces: general ambients / Impera, Debora; Rimoldi, Michele. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 199:(2020), pp. 2151-2165. [10.1007/s10231-020-00961-y] 1-gen-2020 Debora ImperaMichele Rimoldi ImperaRimoldi_IndBndsfMinGenAmb.pdf10.1007_s10231-020-00961-y.pdf
Locally conformally flat quasi-Einstein manifolds / Catino, Giovanni; Mantegazza, Carlo; Mazzieri, Lorenzo; Rimoldi, Michele. - In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. - ISSN 0075-4102. - STAMPA. - 2013:675(2013), pp. 181-189. [10.1515/CRELLE.2011.183] 1-gen-2013 Rimoldi, Michele + -
Myers-type theorems and some related oscillation results / Mastrolia, Paolo; Rimoldi, Michele; Veronelli, Giona. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - STAMPA. - 22:3(2012), pp. 763-779. [10.1007/s12220-011-9213-0] 1-gen-2012 Rimoldi, Michele + -
On a classification theorem for self–shrinkers / Rimoldi, Michele. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 142:10(2014), pp. 3605-3613. [10.1090/S0002-9939-2014-12074-0] 1-gen-2014 Rimoldi, Michele -
Quantitative index bounds for translators via topology / Impera, Debora; Rimoldi, Michele. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 292:1-2(2019), pp. 513-527. [10.1007/s00209-019-02276-y] 1-gen-2019 Debora ImperaMichele Rimoldi ImperaRimoldi_QuantIndBndsTranslViaTop.pdfImperaRimoldi_QuantIndBoundsTransl.pdf
A remark on einstein warped products / Rimoldi, Michele. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - STAMPA. - 252:1(2011), pp. 207-218. [10.2140/pjm.2011.252.207] 1-gen-2011 Rimoldi, Michele -
Remarks on non-compact gradient Ricci solitons / Pigola, Stefano; Rimoldi, Michele; Setti, Alberto G.. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 268:3-4(2011), pp. 777-790. [10.1007/s00209-010-0695-4] 1-gen-2011 Rimoldi, Michele + -
Ricci almost solitons / Pigola, Stefano; Rigoli, Marco; Rimoldi, Michele; Setti, Alberto. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - 10:4(2011), pp. 757-799. [10.2422/2036-2145.2011.4.01] 1-gen-2011 Rimoldi Michele + -
Rigidity results and topology at infinity of translating solitons of the mean curvature flow / Impera, Debora; Rimoldi, Michele. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - STAMPA. - 19:6(2017), p. 1750002. [10.1142/S021919971750002X] 1-gen-2017 Impera, DeboraRimoldi, Michele ImperaRimoldi_RigResTopAtInfTranslSol.pdfImperaRimoldi_TranslSol_F.pdf
Some geometric analysis on generic Ricci solitons / Mastrolia, Paolo; Rigoli, Marco; Rimoldi, Michele. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - 15:3(2013), p. 1250058. [10.1142/S0219199712500587] 1-gen-2013 Rimoldi, Michele + -
Some triviality results for quasi-Einstein manifolds and Einstein warped products / Mastrolia, Paolo; Rimoldi, Michele. - In: GEOMETRIAE DEDICATA. - ISSN 0046-5755. - STAMPA. - 169:1(2014), pp. 225-237. [10.1007/s10711-013-9852-3] 1-gen-2014 Rimoldi, Michele + -